# SDR SWAA113840

- Difficulty date: May 23, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 18,190 hours, 10,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK FOUND, OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BULB PER MM.
